中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: THE PLATEAU AND SYMMETRICAL STRUCTURE OF LYAPUNOV EXPONENTS IN 2-DIMENSIONAL HOMOGENEOUS DISSIPATIVE MAP
作者: WANG, BH
刊名: COMMUNICATIONS IN THEORETICAL PHYSICS
出版日期: 1994
卷号: 21, 期号:3, 页码:289-298
关键词: SYSTEMS
学科分类: Physics
通讯作者: WANG, BH , UNIV SCI & TECHNOL CHINA,DEPT MODERN PHYS,HEFEI 230026,PEOPLES R CHINA.
部门归属: ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; UNIV SCI & TECHNOL CHINA,CTR NONLINEAR SCI,HEFEI 230026,PEOPLES R CHINA
英文摘要: The universal crossover behavior of Lyapunov exponents in transition from conservative limit to dissipative limit of dynamical system is studied. We discover numerically and prove analytically that for homogeneous dissipative two-dimensional maps, along the equal dissipation line in parameter space, two Lyapunov exponents lambda1 and lambda2 of periodic orbits possess a plateau structure, and around this exponent plateau value, there is a strict symmetrical relation between lambda1 and lambda2 no matter whether the orbit is periodic, quasiperiodic, or chaotic. The method calculating stable window and Lyapunov exponent plateau widths is given. For Henon map and 2-dimensional circle map, the analytical and numerical results of plateau structure of Lyapunov exponents for period-1, 2 and 3 orbits are presented.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11918
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
The Plateau and Symmetrical Structure of Lyapunov Exponents in 2-Dimensional Homogeneous. Dissipative Map.pdf(441KB)----开放获取View Download

Recommended Citation:
WANG, BH. THE PLATEAU AND SYMMETRICAL STRUCTURE OF LYAPUNOV EXPONENTS IN 2-DIMENSIONAL HOMOGENEOUS DISSIPATIVE MAP[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1994,21(3):289-298.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [WANG, BH]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [WANG, BH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: The Plateau and Symmetrical Structure of Lyapunov Exponents in 2-Dimensional Homogeneous. Dissipative Map.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace